# SDR 20000511SH020

- Difficulty date: April 24, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N398RS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605009
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Hinge
- Part number: 553300056
- Condition: Damaged
- Location: Trim Tab
- Part time: 171 hours
- Component: Rudder, Cessna
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RUDDER AND TRIM TAB VIBRATE ON THIS INSTALLATION.  RUDDER TRIM TAB RIVETS ARE ALSO LOOSE.
